# SDR 96ZZZX1392

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N726H
- Make and model: Bell 206L-3
- Aircraft serial: 51548
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Defective
- Location: Tip Block
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE VOIDED AT TIP BLOCK.
